# SDR SWAA2024012929008

- Difficulty date: December 7, 2023
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 37,864 hours, 17,584 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER TRAILING EDGE PANEL ATTACHMENT ANGLE JUST I/B SIDE OF DEFLECTION CONTROL RIB IS CRACKED<[01] REMOVED AND REPLACED R/W UPPER TRAILING EDGE PANEL ATTACHMENT ANGLE P/N 115A6260-2; JUST I/B SIDE OF DEFLECTION CONTROL RIB IAW SRM 51-40-02-0G-0 AND IPC 57-42-51-03.;[02] VERIFIED CORRECTIVE ACTION ITEM 1; MEASUREMENTS TABLE OK; CARD COMPLETE.
